# SDR SWAA2017053114046

- Difficulty date: April 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 65,055 hours, 38,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6550781
- Condition: Cracked
- Location: Bs 673
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB CRACKED AT BS 673, RBL 43, WL 200.  REPAIRED THE PRESSURE WEB IAW EA.
